# SDR CALA0500306

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 21,289 hours, 6,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR EXTERIOR AND L-1 DOOR OVERHEAD EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  THE M1675 BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06.
